I to have NES's. Mine were debilitating, and I eventually was treated with ECT (Electro-convulsive Therapy) It help TREMENDOUSLY. I went from several "grand-ma like" seizures lasting 12 or more hours a week, to one in about 9 months. Its not a common treatment though, and I did suffer memory loss. If they are true NES, anti-convulsants DO NOT HELP. Sometiems though, Valuim does limit the longevity and severness.
Do not let doctors tell you she is faking though. Sometimes as soon as they hear or even think the word "pseudo" they think "fake".
I also could hear during part of my seizure. It is a very frustrating experience. I suggest crarring sometime in her purse that explains her seizures are Non Epileptic so they don't load her with meds that dont help. One time i had a seizure in the mall by myself and nobody new what to do, and once in an ambulance they drilled a hole in my leg bone and put an IV in called an IO so they could rush the anti-convulants in and they did no good.
if you see a Psychologist or Psyciatrist, make sure you get one that has experience with NES. If you live close to TN there is a Dr. Rice and Dr. Varma that work with St. Francis Hospital in Memphis TN. ( I like Dr. Varma better).
I really hope these things go away completely for your daughter. I know that they are hell to live with.
Best to you and feel free to ask any questions.
Migraines, Ovarian Cyst, repeat and multiple jaw dis
locations, depression/anxiety, PTSD, and the list goes on
On Jan 17th 2008 I had a very traumatic situation ending in a colostomy. had the reversal which put me through months of hell, but better now. I have had over 12 pretty major surgeries, 100's of "procedures", my immune system is a NO GO. I've been in and out of the hospital for the last 10 years. I have no real Dx's really. I have a lot of "Psuedo" (sp?) symptoms, so they say. This in just 24 years and its just half the story. (Violin's playing yet?)
Meds: Celexa, Klonopin, Serequel, Hydrocodone)
May God give you a reason to smile today, an extra reason
to laugh, and bring joy to your soul.